Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Complete sequences of coanalytic sets

Tom 224 / 2014

Riccardo Camerlo Fundamenta Mathematicae 224 (2014), 1-16 MSC: Primary 03E15. DOI: 10.4064/fm224-1-1

Streszczenie

The notion of a complete sequence of pairwise disjoint coanalytic sets is investigated. Several examples are given and such sequences are characterised under analytic determinacy. The ideas are based on earlier results of Saint Raymond, and generalise them.

Autorzy

  • Riccardo CamerloDipartimento di Scienze Matematiche
    “Joseph-Louis Lagrange”
    Politecnico di Torino
    Corso Duca degli Abruzzi 24
    10129 Torino, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek